IDEAS home Printed from
   My bibliography  Save this article

A maximal inequality for nonnegative submartingales


  • Bhattacharya, P.K.


A slightly weaker version of a well-known maximal inequality for martingales is shown to hold for nonnegative submartingales.

Suggested Citation

  • Bhattacharya, P.K., 2005. "A maximal inequality for nonnegative submartingales," Statistics & Probability Letters, Elsevier, vol. 72(1), pages 11-12, April.
  • Handle: RePEc:eee:stapro:v:72:y:2005:i:1:p:11-12

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Rychlik, Tomasz, 1994. "Distributions and expectations of order statistics for possibly dependent random variables," Journal of Multivariate Analysis, Elsevier, vol. 48(1), pages 31-42, January.
    2. Papadatos, Nickos, 2001. "Distribution and expectation bounds on order statistics from possibly dependent variates," Statistics & Probability Letters, Elsevier, vol. 54(1), pages 21-31, August.
    3. Shaked, Moshe & Suarez-Llorens, Alfonso, 2003. "On the Comparison of Reliability Experiments Based on the Convolution Order," Journal of the American Statistical Association, American Statistical Association, vol. 98, pages 693-702, January.
    4. Hu, Taizhong & Hu, Jinjin, 1998. "Comparison of order statistics between dependent and independent random variables," Statistics & Probability Letters, Elsevier, vol. 37(1), pages 1-6, January.
    5. Rychlik, Tomasz, 1995. "Bounds for order statistics based on dependent variables with given nonidentical distributions," Statistics & Probability Letters, Elsevier, vol. 23(4), pages 351-358, June.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Christofides, Tasos C. & Hadjikyriakou, Milto, 2012. "Maximal and moment inequalities for demimartingales and N-demimartingales," Statistics & Probability Letters, Elsevier, vol. 82(3), pages 683-691.
    2. Eghbal, N. & Amini, M. & Bozorgnia, A., 2010. "Some maximal inequalities for quadratic forms of negative superadditive dependence random variables," Statistics & Probability Letters, Elsevier, vol. 80(7-8), pages 587-591, April.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:72:y:2005:i:1:p:11-12. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.